i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking medicines like telsateran, amloguard, alphadopa, targit 80 every day. i hav been hospitalised twice within this period before medication experincing shortness of breath, dryness of throat, dizziness etc. i hav been detected LVH . trop T was negative. what should i do?
You seem to be having resistant hypertension. You need to exclude any renal cause (renovascular or renoparenchymal) of hypertension first. For this urinalysis, renal function tests (BUN, serum creatinine, serum electrolytes) and USG Abdomen especially KUB area & Pelvis are needed. To increase the dose of amlodipine/amloguard may be an option.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Tushar Kanti Biswas, Internal Medicine Specialist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, sir, i m from new delhi a heart patient. I was using metolar exr from last five years but unfortunately this capsue/tablet doesn t effect my after regularly 5 year. Now from last 2 years i was taking betacad 50 mg & i was to control my bp within parameter but now a days it also doesn t suited. plz suggest what to do now
Hi, may I answer your health queries right now ? Please type your query here... About a month ago they said i had a TIA. I have weakness in my right leg still but they can t control my blood pressure. i have tried 6 different medications to no avail and have almost eliminated my salt intake. Please help me.
my blood pressure has been high for over a decade-i take medication for it; usually, with medication, it was nearly always 140 over 80 which was normal for me; however, in the last three weeks, my blood pressure has spiked--to 170 over 102-fairly consistently--I am 235 lbs. 5 9 and 58
Sir my father, 79yrs, recently had breathing problem.He was taken to the hospital where the doctor did echocardiogram and diognosed these problems: CAD,LVD, LBBB (EF 30%).He is taking these medicines: Ecosprin150mg,Clavix 75mg, Tonact 20mg, Lanoxcin25mg, Eptus25mg and Amifru.He has to continue these medicines lifelong according to the doctor. Sir, my father still feels weak.My query is 1. How much the heart has been affected? Is there any other option by which he can feel better? He never had any heart problem earlier. He has high blood pressure, for which he took medicines.
my mother in law aged 78 years suffering with herenia on left side pain comes once 10 days or 15 days right side already operated 5 years back because of age she dont want to get operated any himalayan ayurvedic drugs suggest ?? she talke BP tablet
I am suffering from hypertension and asthmatic bronchitis. I was taking telma 40 and amlodopine 5mg twice daily. My bp was in control then suddenly it shot above 160/105. The doctor prescribed eritel ch 80 once daily but my bp is still hovering around 150/95. What should I do
Hi when my son was six months old they removed his left eye. he had cancer. he is now forty one is about 5foot six inches weighes about 290 has high blood pressure. hes had this knot on the right side of the back of his head kinda even with his ear.now theres one growing on left side. its growing fast and painful to touch.what could it be?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...